Differential and Integral Equations
- Differential Integral Equations
- Volume 27, Number 3/4 (2014), 387-399.
Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition
In this article, we present some results on the existence of positive and ground state solutions for the nonlinear Klein-Gordon-Maxwell equations. We introduce a general nonlinearity with subcritical and supercritical growth which does not require the usual Ambrosetti-Rabinowitz condition. The proof is based on variational methods and perturbation arguments.
Differential Integral Equations, Volume 27, Number 3/4 (2014), 387-399.
First available in Project Euclid: 30 January 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J47: Second-order elliptic systems 35J50: Variational methods for elliptic systems 35B33: Critical exponents 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics 34B18: Positive solutions of nonlinear boundary value problems
Cunha, Patrícia L. Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition. Differential Integral Equations 27 (2014), no. 3/4, 387--399. https://projecteuclid.org/euclid.die/1391091371